RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 90–108 (Mi izv2124)  

This article is cited in 9 scientific papers (total in 11 papers)

Generalization of the Cauchy–Bochner integral representation

V. S. Vladimirov


Abstract: The classical Cauchy–Bochner integral representation is extended to holomorphic functions of several complex variables belonging to the algebra $H(C)$, where $C$ is a convex pointed cone.

Full text: PDF file (1363 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 87–104

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: 32A10, 32A26
Received: 07.05.1968

Citation: V. S. Vladimirov, “Generalization of the Cauchy–Bochner integral representation”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 90–108; Math. USSR-Izv., 3:1 (1969), 87–104

Citation in format AMSBIB
\Bibitem{Vla69}
\by V.~S.~Vladimirov
\paper Generalization of the Cauchy--Bochner integral representation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 90--108
\mathnet{http://mi.mathnet.ru/izv2124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=243102}
\zmath{https://zbmath.org/?q=an:0193.03901|0183.08701}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 87--104
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000749}


Linking options:
  • http://mi.mathnet.ru/eng/izv2124
  • http://mi.mathnet.ru/eng/izv/v33/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Linear passive systems”, Theoret. and Math. Phys., 1:1 (1969), 51–72  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, “Holomorphic functions with nonnegative imaginary part in a tubular domain over a cone”, Math. USSR-Sb., 8:1 (1969), 125–146  mathnet  crossref  mathscinet  zmath
    3. V. S. Vladimirov, V. V. Zharinov, “On a representation of the Jost–Lehmann–Dyson type”, Theoret. and Math. Phys., 3:3 (1970), 525–536  mathnet  crossref  mathscinet  zmath  adsnasa
    4. V. S. Vladimirov, “On Cauchy–Bochner representations”, Math. USSR-Izv., 6:3 (1972), 529–535  mathnet  crossref  mathscinet  zmath
    5. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. II”, Math. USSR-Sb., 23:4 (1974), 467–482  mathnet  crossref  mathscinet  zmath
    6. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube”, Math. USSR-Sb., 22:1 (1974), 1–16  mathnet  crossref  mathscinet  zmath
    7. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. G. Sergeev, “Complex geometry and integral representations in the future tube in $\mathbb C^3$”, Theoret. and Math. Phys., 54:1 (1983), 62–70  mathnet  crossref  mathscinet  zmath  isi
    9. A. G. Sergeev, “Complex geometry and integral representations in the future tube”, Math. USSR-Izv., 29:3 (1987), 597–628  mathnet  crossref  mathscinet  zmath
    10. R.D. Carmichael, S. Pilipović, “Cauchy and Poisson kernels for tubes”, Integral Transforms and Special Functions, 6:1-4 (1998), 9  crossref
    11. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:238
    Full text:69
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019